Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

My experience with Zyprexa crazychickuk

Posted by Karen_kay on January 6, 2004, at 16:29:25

In reply to Re: I SPOKE TO DOC HE SAID TO ASK YOU ALL..., posted by crazychickuk on January 6, 2004, at 3:41:36

i dont want to feel to sleepy cus thats when i cant be bothered with life

*Ok, I'm going to play devil's advocate here. Now, I am able to tolerate medications VERY VERY well!!! With VERY LITTLE side effects! And that is no joke. I'm very lucky that way. And in my earlier post, I stated that I have tried Zyprexa, Geodon, Risperdal, Seroquel, and Abilify. Zyprexa made me very tired the whole time I took it. I can't quite recall the exact dose I took, that may play a role. But, I honestly don't think it was a high dose. I had the best results on Geodon and Abilify. Neither made me tired or gave me any kind of side effects. With the exception of Geodon, which gave me akathesia. But, I don't hold a grudge :) If you are worried about becoming tired, I would highly suggest Geodon, Risperdal or Abilify. None of these made me tired in the slightest. Nor did I develope any side effects (with the exception of akathesia, which could have happened with any of these.)
Good luck with your decision. My Pdoc just told me that these are the ones that are least likely to cause sedation and from my experience, this is true.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karen_kay thread:296868
URL: http://www.dr-bob.org/babble/20040105/msgs/297268.html